Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 66, NWS Lake Charles, LA

June 3, 2007Lafayette Parish, Saint Martin Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 3, 2007, 3:48 PM CDT for Lafayette Parish, Saint Martin Parish, Vermilion Parish, Louisiana. It was in force for 57 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2007, 3:48 PM CDT (20:48 UTC)
Expired
Jun 3, 2007, 4:45 PM CDT
In force
57 min
Issued by
NWS Lake Charles, LA
Area
Counties, with a storm outline in the text

Counties Lafayette Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:06 PM CDTTSTM WND DMGScott, LAPUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING AROUND. ALSO REPORTED PENNY TO QUARTER SIZE HAIL.
Jun 3, 4:06 PM CDTHAIL 1Scott, LAPENNY TO QUARTER SIZE HAIL
Jun 3, 4:10 PM CDTTSTM WND GST 512 Ese Lafayette, LAMEASURED AT LAFAYETTE REGIONAL AIRPORT
Jun 3, 4:20 PM CDTTSTM WND DMGParks, LA2 TREES BLOWN DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 12:22 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 032049
SVRLCH
LAC055-099-113-032145-
/O.NEW.KLCH.SV.W.0066.070603T2048Z-070603T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 PM CDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
   THIS INCLUDES THE CITIES OF...SCOTT...LAFAYETTE...CARENCRO...
  ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
   THIS INCLUDES THE CITIES OF...ST. MARTINVILLE...BREAUX BRIDGE...
  NORTHEASTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
   THIS INCLUDES THE CITY OF MAURICE...

* UNTIL 445 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF CARENCRO TO
  MIRE TO 17 MILES SOUTHWEST OF DUSON...OR ALONG A LINE EXTENDING
  FROM LEONVILLE TO MIRE TO GUEYDAN...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAFAYETTE AND MAURICE BY 355 PM CDT...
  CECILIA AND BREAUX BRIDGE BY 400 PM CDT...
  HENDERSON AND BROUSSARD BY 405 PM CDT...
  YOUNGSVILLE BY 410 PM CDT...
  ST. MARTINVILLE BY 415 PM CDT...
  CATAHOULA AND BUTTE LA ROSE BY 420 PM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
      3008 9138 3005 9157 3015 9172 3007 9182
      3009 9194 3006 9196 2996 9200 3005 9238
      3017 9226 3038 9204 3040 9168 3051 9174
      3051 9172

$$

SHAMBURGER
2 follow-up statements
000 
WWUS54 KLCH 032129
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
428 PM CDT SUN JUN 3 2007

LAC055-099-113-032145-
/O.CON.KLCH.SV.W.0066.000000T0000Z-070603T2145Z/
LAFAYETTE LA-VERMILION LA-ST. MARTIN LA-
428 PM CDT SUN JUN 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN ST. MARTIN...NORTHEASTERN VERMILION AND EASTERN
LAFAYETTE PARISHES...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTH OF BUTTE LA
ROSE TO ST. MARTINVILLE TO 13 MILES SOUTH OF YOUNGSVILLE...OR ALONG A
LINE EXTENDING FROM 9 MILES SOUTHEAST OF KROTZ SPRINGS TO ST.
MARTINVILLE TO 7 MILES WEST OF AVERY ISLAND...MOVING EAST AT 40 MPH.

THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL EASTERN ST. MARTIN PARISH AT 440 PM CDT

DAMAGING WINDS UP TO 51 MPH WERE REPORTED AT THE LAFAYETTE REGIONAL 
AIRPORT WITH THESE STORMS. THIS IS A DANGEROUS STORM...SEEK SAFE 
SHELTER AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
      3008 9138 3005 9157 3015 9172 3007 9182
      3009 9194 3006 9196 2996 9200 3002 9224
      3033 9197 3040 9168

$$

SHAMBURGER
000 
WWUS54 KLCH 032145
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 PM CDT SUN JUN 3 2007

LAC055-099-113-032154-
/O.EXP.KLCH.SV.W.0066.000000T0000Z-070603T2145Z/
LAFAYETTE LA-VERMILION LA-ST. MARTIN LA-
444 PM CDT SUN JUN 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ST. MARTIN...
NORTHEASTERN VERMILION AND SOUTHEASTERN LAFAYETTE PARISHES EXPIRES AT
445 PM CDT...

THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED SOUTHEASTWARD 
OUT OF THE AFFECTED PARISHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN LOUISIANA.

PLEASE REPORT SEVERE WEATHER OR WEATHER-RELATED DAMAGE TO THE 
NATIONAL WEATHER SERVICE AT 337-477-5285.

LAT...LON 3046 9164 3026 9159 3025 9149 3013 9147
      3008 9138 3005 9157 3015 9172 3007 9182
      3009 9194 3006 9196 2996 9200 3002 9224
      3033 9197 3040 9168

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:25 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 3, 3:25 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT SUN JUN 3 2007

.SHORT/LONG TERM...
MCS MOVING THROUGH LCH AT THIS TIME WITH WINDS GUSTING TO 37
KNOTS. NUMEROUS REPORTS OF TREES DOWN AROUND SOUTHWEST LOUISIANA
AND SOUTHEAST TEXAS. THIS LINE IS MOVING RAPIDLY TO THE SOUTHEAST
AROUND 40 MPH. AND LOOKS TO MOVE INTO SOUTHEAST LOUISIANA BY THE
EARLY EVENING HOURS.

AREAS OF FOG TO DEVELOP OVERNIGHT ENDING AFTER SUNRISE. A BROAD
UPPER LEVEL TROF EXTENDS FROM THE CANADIAN BORDER SOUTH INTO THE
GULF STATES. THIS TROF WILL ALLOW SHORTWAVES TO MOVE DOWN INTO OUR
REGION TOMORROW.

CHANCES FOR SHOWERS WILL EXTEND INTO WEDNESDAY WITH THE REGION
EXPECTED TO BEGIN DRYING OUT LATE IN THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  73  87  71  88 /  40  40  10  20
KBPT  73  87  71  88 /  30  40  10  20
KAEX  72  89  71  89 /  30  40  10  20
KLFT  71  87  71  89 /  40  40  10  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...AND
     VERNON.

TX...SEVERE THUNDERSTORM WATCH UNTIL 6 PM SUNDAY FOR THE FOLLOWING
     ZONES: HARDIN...JASPER...NEWTON...ORANGE...AND TYLER.

GM...NONE.
&&

K. KUYPER
Hazardous weather outlook, Jun 3, 5:31 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 AM CDT SUN JUN 3 2007

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-041045-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
531 AM CDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR THUNDERSTORMS BRIEFLY REACHING SEVERE LEVELS
THIS AFTERNOON FOR THE INTERIOR OF SOUTHEAST TEXAS AND WESTERN
PORTIONS OF CENTRAL LOUISIANA. THIS IS DUE TO INCREASING MOISTURE
AND INSTABILITY AHEAD OF UPPER LEVEL DISTURBANCES IN A NORTHWESTERLY
FLOW.

THERE WILL BE A POSSIBLITY THAT SOME STORMS COULD CONTAIN
LARGE HAIL. THERE IS ALSO AN OUTSIDE CHANCE FOR LOCALLY HEAVY
RAINFALL AND STRONG DOWNBURST WINDS OVER THE LAKES AREA OF
SOUTHEAST TEXAS AND JUST ACROSS THE SABINE RIVER INTO CENTRAL
LOUISIANA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BEYOND TUESDAY...RAIN CHANCES DIMINISH AND TEMPERATURES SHOULD
INCREASE TO ABOVE SEASONAL NORMS AS RIDGING BUILDS IN.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SPOTTERS IS NOT ANTICIPATED.

JS

In the hours before

Local storm report, Jun 3, 2:24 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
224 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
06/03/2007                   VERNON             LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE PARISH.

&&

BARRY
Local storm report, Jun 3, 2:38 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
238 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     DERIDDER                30.85N 93.29W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWN IN DERIDDER.

0201 PM     TSTM WND DMG     MERRYVILLE              30.75N 93.53W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWNED.

&&

BARRY
Local storm report, Jun 3, 3:10 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 PM     TSTM WND DMG     DEQUINCY                30.45N 93.44W
06/03/2007                   CALCASIEU          LA   LAW ENFORCEMENT

            POWER LINES DOWN.

0300 PM     TSTM WND DMG     ALEXANDRIA              31.29N 92.46W
06/03/2007                   RAPIDES            LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
            CONTINUING UP THROUGH BOYCE.

&&

BARRY
Local storm report, Jun 3, 3:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
338 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 E OBERLIN             30.62N 92.71W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
            LINE THAT CAUGHT FIRE.

0253 PM     TSTM WND DMG     KINDER                  30.49N 92.85W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            TREE DOWN.

0310 PM     TSTM WND DMG     MOSS BLUFF              30.30N 93.20W
06/03/2007                   CALCASIEU          LA   EMERGENCY MNGR

            ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
            PARKWAY IN MOSS BLUFF.

&&

BARRY
Local storm report, Jun 3, 3:39 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     4 SSE EFFIE             31.16N 92.13W
06/03/2007                   AVOYELLES          LA   LAW ENFORCEMENT

            AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
            LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.

&&

SHAMBURGER
Local storm report, Jun 3, 3:41 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
341 PM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     WATER SPOUT      19 SW CAMERON           29.60N 93.52W
06/03/2007                   GMZ450             LA   PUBLIC

            WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
            WEST CAMERON BLOCK 112.

1000 AM     WATER SPOUT      17 SSE CAMERON          29.57N 93.19W
06/03/2007                   GMZ452             LA   PUBLIC

            2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
            CAMERON BLOCK 101

1259 PM     TSTM WND DMG     9 NW JASPER             31.01N 94.10W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            2 TREES DOWNED IN VICINITY OF HWY 255.

0111 PM     TSTM WND DMG     1 S WOODVILLE           30.76N 94.42W
06/03/2007                   TYLER              TX   LAW ENFORCEMENT

            POWER LINES DOWNED BY A TREE.

0121 PM     TSTM WND DMG     11 N JASPER             31.08N 94.00W
06/03/2007                   JASPER             TX   LAW ENFORCEMENT

            TREE DOWNED POWER LINES ON HWY 1007.

0125 PM     TSTM WND DMG     BURKEVILLE              31.00N 93.67W
06/03/2007                   NEWTON             TX   LAW ENFORCEMENT

            POWER LINES DOWNED.

0135 PM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
06/03/2007                   VERNON             LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS THE PARISH.

0201 PM     TSTM WND DMG     MERRYVILLE              30.75N 93.53W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWNED.

0208 PM     TSTM WND DMG     DERIDDER                30.85N 93.29W
06/03/2007                   BEAUREGARD         LA   LAW ENFORCEMENT

            POWER LINES DOWN IN DERIDDER.

0219 PM     TSTM WND DMG     DEQUINCY                30.45N 93.44W
06/03/2007                   CALCASIEU          LA   LAW ENFORCEMENT

            POWER LINES DOWN.

0253 PM     TSTM WND DMG     KINDER                  30.49N 92.85W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            TREE DOWN.

0300 PM     TSTM WND DMG     ALEXANDRIA              31.29N 92.46W
06/03/2007                   RAPIDES            LA   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
            CONTINUING UP THROUGH BOYCE.

0300 PM     TSTM WND DMG     3 E OBERLIN             30.62N 92.71W
06/03/2007                   ALLEN              LA   LAW ENFORCEMENT

            2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
            LINE THAT CAUGHT FIRE.

0310 PM     TSTM WND DMG     MOSS BLUFF              30.30N 93.20W
06/03/2007                   CALCASIEU          LA   EMERGENCY MNGR

            ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
            PARKWAY IN MOSS BLUFF.

0325 PM     TSTM WND DMG     4 SSE EFFIE             31.16N 92.13W
06/03/2007                   AVOYELLES          LA   LAW ENFORCEMENT

            AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
            LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.

0330 PM     HAIL             CROWLEY                 30.21N 92.38W
06/03/2007  E0.75 INCH       ACADIA             LA   PUBLIC

&&

BARRY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:50 AM CDTSpecial Marine WarningLCH55 min
Jun 3, 10:45 AM CDTMarine Weather StatementLCH75 min
Jun 3, 1:26 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon64 min
Jun 3, 2:08 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu67 min
Jun 3, 2:15 PM CDTSevere Thunderstorm WarningLCHRapides45 min
Jun 3, 2:22 PM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis53 min
Jun 3, 2:55 PM CDTSevere Thunderstorm WarningLCHEvangeline, Rapides65 min
Jun 3, 3:12 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis63 min
Jun 3, 3:19 PM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Saint Landry56 min
Jun 3, 4:13 PM CDTSevere Thunderstorm WarningLCHIberia62 min
Jun 3, 4:54 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary52 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.